# SDR SWIA2019110446644

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING -  BATT RIB WSL48.0 CRACKED NEAR AFT END. FLAGGED AND MARKED.  (C-CHECK) RO: 11/3/2019 REMOVED AND REPLACED WITH NEW LH WING BATT RIB AT WS48.00.
